Virginia Commonwealth University doctors say a COVID-19 vaccine is to blame for a 74-year-old man’s severe rash that appeared four days after receiving the experimental shot.
The Goochland County, Virginia man spent five days at the VCU Medical Center earlier this month after the Johnson & Johnson “vaccine” caused his skin to start peeling off.
“It all just happened so fast. My skin peeled off,” Richard Terrell told ABC 8. “It’s still coming off on my hands now.”
“I began to feel a little discomfort in my armpit and then a few days later I began to get an itchy rash, and then after that I began to swell and my skin turned red,” he added.
Terrell described the pain, saying, “It was stinging, burning and itching. Whenever I bent my arms or legs, like the inside of my knee, it was very painful where the skin was swollen and was rubbing against itself.”
VCU Dermatology expert Dr. Fnu Nutan said, “We ruled out all the viral infections, we ruled out COVID-19 itself, we made sure that his kidneys and liver was okay, and finally we came to the conclusion that it was the vaccine that he had received that was the cause.”
She warned Richard could have died if he didn’t get medical attention, explaining, “Skin is the largest organ in the body, and when it gets inflamed like his was, you can lose a lot of fluids and electrolytes.”
Despite the horrifying reaction, both Terrell and Dr. Nutan recommend people get the vaccine.
Shock Photos: Mom Suffers Agonizing Rash All Over Body Following AstraZeneca Vaccine